Solutions to ∂¯-equations on strongly pseudo-convex domains with Lᵖ-estimates
MetadataShow full metadata
We construct a solution to the ∂¯-equation on a strongly pseudo-convex domain of a complex manifold. This is done for forms of type (0, s), for complex valued forms of type (r, s), 1 ≤ r ≤ n, when the complex manifold is a Stein manifold. Using Kerzman's techniques, we find the Lp-estimates, 1 ≤ p ≤ ∞, for the solution.
CitationAbdelkader, O., & Khidr, S. (2004). Solutions to ∂¯-equations on strongly pseudo-convex domains with Lᵖ-estimates. Electronic Journal of Differential Equations, 2004(73), pp. 1-9.
This work is licensed under a Creative Commons Attribution 4.0 International License.